# SDR DALA2018122007316

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 80,067 hours, 21,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 5280304) FIRST CLASS EMERGENCY LIGHTS DIM AND EXTINGUISH IN 2 MINUTES. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PER B757 AMM 33-51-07.
